# SDR 2007UALA02613

- Difficulty date: July 12, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 66,974 hours, 10,867 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEN DRIVE LIGHT ILLUMINATED WITH ASSOCIATED EICAS L GEN  DRIVE DISC MSG.  [08-07-07]   REPLACED LT IDG AS PER MM 24-11-01, FINAL CHECK GOOD.    AIRCRAFT RETURNED TO SERVICE.
